Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 34, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 10, 2013, 5:59 AM CDT for 4 counties in Missouri. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2013, 5:59 AM CDT (10:59 UTC)
- Expired
- Apr 10, 2013, 6:45 AM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dallas County, MO, Greene County, MO, Laclede County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 61 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 11.0 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1268 J/kg
- Mixed-layer CIN
- -138 J/kg
- Mixed-layer LCL
- 1258 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
787
WUUS53 KSGF 101059
SVRSGF
MOC059-077-105-225-101145-
/O.NEW.KSGF.SV.W.0034.130410T1059Z-130410T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
559 AM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN DALLAS COUNTY IN SOUTHWEST MISSOURI...
NORTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
WESTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 645 AM CDT
* AT 554 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FAIR
GROVE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
CONWAY...FAIR GROVE AND LEBANON.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 90 AND 125 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3783 9292 3782 9271 3753 9260 3728 9308
3741 9318
TIME...MOT...LOC 1059Z 215DEG 40KT 3740 9308
HAIL...1.00IN
WIND...<50MPH
$$
HATCH2 follow-up statements
873
WWUS53 KSGF 101116
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 AM CDT WED APR 10 2013
MOC077-101125-
/O.CAN.KSGF.SV.W.0034.000000T0000Z-130410T1145Z/
GREENE MO-
616 AM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GREENE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3736 9292 3758 9307 3783 9292 3782 9271
3753 9260
TIME...MOT...LOC 1115Z 215DEG 40KT 3754 9295
$$
MOC059-105-225-101145-
/O.CON.KSGF.SV.W.0034.000000T0000Z-130410T1145Z/
LACLEDE MO-WEBSTER MO-DALLAS MO-
616 AM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
DALLAS...NORTH CENTRAL WEBSTER AND WESTERN LACLEDE COUNTIES UNTIL 645
AM CDT...
AT 613 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
CONWAY...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES AND CROPS IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CONWAY AND LEBANON.
THIS WARNING ALSO INCLUDES BENNETT SPRING STATE PARK. INTERSTATE 44
BETWEEN MILE MARKERS 100 AND 124 WILL ALSO BE IMPACTED BY THE SEVERE
THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3736 9292 3758 9307 3783 9292 3782 9271
3753 9260
TIME...MOT...LOC 1115Z 215DEG 40KT 3754 9295
HAIL...1.00IN
WIND...<50MPH
$$
HATCH140
WWUS53 KSGF 101122
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
622 AM CDT WED APR 10 2013
MOC059-105-225-101131-
/O.CAN.KSGF.SV.W.0034.000000T0000Z-130410T1145Z/
LACLEDE MO-WEBSTER MO-DALLAS MO-
622 AM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DALLAS...NORTH CENTRAL
WEBSTER AND WESTERN LACLEDE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.
LAT...LON 3736 9292 3758 9307 3783 9292 3782 9271
3753 9260
TIME...MOT...LOC 1121Z 215DEG 40KT 3759 9290
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 3:41 AM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Apr 10, 3:41 AM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 341 AM CDT WED APR 10 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 300 AM CDT WED APR 10 2013 WELL WE CERTAINLY HAVE STRUGGLED WITH THE FORECAST OVER THE LAST 24 HOURS. A COLD FRONT HAS SHIFTED EAST INTO THE WESTERN CWFA...WAY AHEAD OF OUR FORECAST AND GUIDANCE. THE FRONT HAS UNDERCUT ANY WEAK CONVECTION THAT GETS GOING ALONG IT. DEEPER AND MORE WIDESPREAD CONVECTION IS OCCURRING BACK OVER EASTERN KS AND NORTHEAST OK...VERY ELEVATED. THERE IS SOME CONCERN FOR SMALL HAIL IN THE NEAR TERM AS DIFFLUENT FLOW ALOFT...MUCH OF IT BEHIND THE COLD FRONT FOR NOW...SHIFTS EAST PROVIDING LARGER SCALE LIFT. GIVEN THAT GUIDANCE (AND OUR FORECAST) HAS MISSED BY A CONSIDERABLE AMOUNT AS TO WHERE THE FRONT IS RIGHT NOW LEADS TO A LOW CONFIDENCE FORECAST IN TERMS OF WHERE HEAVIER RAINFALL AND SEVERE WEATHER POTENTIAL WILL SET UP LATER TODAY. WILL WATCH THE PROGRESS OF THE FRONT CLOSELY. IN THEORY...EXPECT THE FRONT TO SLOW IT'S PROGRESS FOR A TIME IN THE DEEP SSW UPPER LEVEL FLOW...ALLOWING FOR SOME DESTABILIZATION OVER THE EASTERN CWFA BY AFTERNOON. FORECAST MODELS SHOW AN INCREASE IN CONVECTION OVER EASTERN MO THIS AFTERNOON/EARLY EVENING AS A RESULT...BUT I HAVE ABSOLUTELY NO CONFIDENCE AS TO WHERE THE FRONT WILL SET UP. WILL KEEP A CONDITIONAL MENTION OF SEVERE WEATHER CHANCES OVER THE EASTERN CWFA LATER TODAY...ESPECIALLY IF CONVECTION CAN BEGIN TO DEVELOP WITHIN THE WARM SECTOR. SO FAR THAT HAS BEEN HARD TO DO. TEMPERATURE TRENDS: COLDER AIR IS ALREADY MOVING INTO THE WESTERN CWFA...AND WILL JUST TRY TO DO THE BEST I CAN IN TERMS OF PROGGING SHORT TERM TRENDS. ALREADY HAVE UPPER 40S/NEAR 50 DEGREES OVER OUR SE KS COUNTIES...AND IT ISN'T LIKELY TO GET ANY WARMER. THE TEMPERATURE FORECAST MAYBE AS MUCH ART AS IT IS SCIENCE IN THE NEAR TERM. HYDROLOGY: AFTER A BIT OF COLLABORATION...HAVE DECIDED NOT TO ISSUE A FLOOD WATCH FOR LATER TODAY AND TONIGHT. TOO MANY QUESTIONS EXIST. WILL NEED TO WATCH TRENDS THOUGH WITH THE POTENTIAL OF HEAVIER RAIN DEVELOPING NEAR AND JUST BEHIND THE FRONT LATER TODAY/EARLY TONIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 245 AM CDT WED APR 10 2013 NO BIG CHANGES HAVE BEEN MADE TO THE FORECAST FOR THIS PERIOD. A VERY CHILLY AIR MASS WILL REMAIN OVER THE REGION THROUGH EARLY SATURDAY WITH A COUPLE OF NIGHTS SEEING TEMPERATURES FALL TO THE LOW 30S. THIS IS A CONCERN FOR THE EARLY PART OF THE GROWING SEASON...BUT SO FAR AM NOT SEEING A WIDESPREAD HARD FREEZE. THE LATEST GFSX MOS HAS COME UP A LITTLE ON LOWS. THE ECMWF HAS SFC HIGH PRESSURE RIGHT ON TOP OF OUR AREA BY 12Z SAT WITH TEMPS CLOSE TO FREEZING. FROST HEADLINES SEEM LIKE A GOOD BET AT SOME POINT. SOUTH WINDS WILL PICK UP LATE SATURDAY AS A STRONG SHORTWAVE AND SFC LOW MOVE INTO THE NORTHERN AND CENTRAL PLAINS. A COLD FRONT EVENTUALLY WILL APPROACH AND THEN BECOME STATIONARY OVER THE REGION AS SW FLOW ALOFT BECOMES ESTABLISHED AS A LONG WAVE TROUGH DEVELOPS OVER THE WESTERN CONUS. MOISTURE ADVECTION FROM THE SOUTH WILL INITIALLY BE LIMITED...BUT LIKELY ENOUGH TO HAVE SOME LOW RAIN CHANCES FOR NOW FOR LATE SUNDAY-TUE. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1143 PM CDT TUE APR 9 2013 VARIABLY CLOUDY SKIES AND VFR CONDITIONS PREVAILED LATE THIS EVENING OVER SOUTHWESTERN MISSOURI AIRFIELDS AS A MOIST SOUTHERLY TROPICAL AIR MASS CONTINUES TO DOMINATE THE AREA. A VERY STRONG COLD FRONT AHEAD OF A STRONG CANADIAN HIGH PRESSURE SYSTEM IS SPILLING DOWN THE HIGH PLAINS AND WILL REACH FAR WESTERN MISSOURI (JLN) ABOUT 0400 LOCAL TIME AND THEN SLOWLY PROGRESS EASTWARD (TOWARD SGF AND BBG) LATER THIS MORNING. EXPECT VFR CONDITIONS TO PERSIST UNTIL SOME PRE-FRONTAL SHOWER ACTIVITY BRINGS IN MVFR CONDITIONS TO THE AREA AROUND 2AM AT JLN AND MORE TOWARD THE LATE OVERNIGHT/EARLY MORNING HOURS AT SGF AND BBG. WITH FRONTAL PASSAGE EXPECT A PROLONGED PERIOD OF IFR DUE TO CEILINGS AS MUCH COLDER BUT STILL VERY MOIST AIR FILTERS INTO THE AREA. IN ADDITION...A SUBSTANTIAL PART OF THE PRECIPITATION WITH THIS VERY SLOW MOVING FRONT WILL BE POST-FRONTAL AND STABLE IN NATURE. THUS...DROPPED THUNDER OUT OF THE FORECAST AFTER FRONTAL PASSAGE BUT KEPT PRECIPITATION IN THE TAFS LATE IN THE FORECAST VALID TIME WITH CEILINGS ONLY BEGINNING TO LIFT TOWARD MVFR VALUES AT THE END OF THE TAF FORECAST PERIOD. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...DSA LONG TERM...DSA AVIATION...COLUCCI
Hazardous weather outlook, Apr 10, 12:51 AM CDT, 5 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1251 AM CDT WED APR 10 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110600- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1251 AM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL GRADUALLY DEVELOP EASTWARD ACROSS SOUTHEASTERN KANSAS AND WESTERN MISSOURI THROUGH 4 AM. THE SHOWERS AND THUNDERSTORMS WILL THEN BEGIN TO SPREAD INTO THE EASTERN MISSOURI OZARKS DURING THE PREDAWN HOURS. THE MAIN EXPECTED HAZARD FROM THUNDERSTORMS OVERNIGHT WILL BE FREQUENT LIGHTNING STRIKES. A FEW STORMS MAY ALSO PRODUCE HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 50 MPH... MAINLY WEST OF A ROLLA TO GAINESVILLE LINE. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE LATE TONIGHT ACROSS EXTREME SOUTHEASTERN KANSAS AND WESTERN MISSOURI. THIS COULD RESULT IN FLOODING OF LOW WATER CROSSINGS WHICH TYPICALLY FLOOD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE ONGOING OVER THE OUTLOOK AREA WEDNESDAY MORNING. THERE WILL BE A CONTINUED CHANCE THROUGHOUT THE DAY FOR SEVERE WEATHER...WITH THE HIGHEST CHANCES ALONG AND EAST OF U.S. 65 DURING THE AFTERNOON HOURS AND EARLY EVENING HOURS. HEAVY RAINFALL IS EXPECTED TO CONTINUE FOR SOME AREAS LEADING TO POSSIBLE FLOODING WEDNESDAY AND WEDNESDAY NIGHT. BEHIND THE FRONT...MUCH COLDER AIR WILL MOVE INTO THE AREA FOR THE REMAINDER OF THE WEEK. TEMPERATURES MAY DIP INTO THE LOW TO MID 30S BOTH THURSDAY AND FRIDAY NIGHT...RESULTING IN THE POTENTIAL FOR A FROST OR FREEZE. GUSTY SOUTH TO SOUTHWESTERLY WINDS WILL DEVELOP ACROSS THE REGION ON SUNDAY. THE STRONGEST WINDS WILL OCCUR ACROSS SOUTHEASTERN KANSAS AND FAR WESTERN MISSOURI. ISOLATED THUNDERSTORMS WILL BE POSSIBLE MONDAY AS ANOTHER FRONT MOVES INTO THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Apr 10, 5:12 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
512 AM CDT WED APR 10 2013
MOZ057-069-081-101045-
CAMDEN MO-LACLEDE MO-MILLER MO-
512 AM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMDEN...MILLER AND NORTH
CENTRAL LACLEDE COUNTIES UNTIL 545 AM CDT...
AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KAISER TO 3 MILES
SOUTH OF CAMDENTON TO 4 MILES SOUTHWEST OF ELDRIDGE...MOVING
NORTHEAST AT 35 MPH. NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE CAMDENTON...IBERIA...LAKE OZARK...LAKELAND
AND OSAGE BEACH.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE HA HA
TONKA STATE PARK...LAKE OF THE OZARKS STATE PARK AND LAKE OF THE
OZARKS.
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
LAT...LON 3834 9220 3831 9218 3817 9220 3802 9228
3802 9241 3786 9241 3777 9282 3792 9281
3827 9267 3835 9240 3834 9228 3833 9226
TIME...MOT...LOC 1012Z 234DEG 31KT 3813 9260 3798 9271
3780 9275
HATCHSpecial weather statement, Apr 10, 5:52 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
552 AM CDT WED APR 10 2013
MOZ080-081-090-091-101115-
GREENE MO-LACLEDE MO-WEBSTER MO-DALLAS MO-
552 AM CDT WED APR 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR DALLAS...NORTHEASTERN GREENE...
NORTHWESTERN WEBSTER AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 615 AM
CDT...
AT 550 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BASSVILLE...OR 6 MILES NORTHWEST OF
STRAFFORD...MOVING NORTHEAST AT 30 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CONWAY...FAIR GROVE AND STRAFFORD.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 85 AND 120 WILL
ALSO BE IMPACTED BY THIS STORM.
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
LAT...LON 3723 9314 3740 9327 3742 9326 3742 9318
3752 9318 3781 9296 3752 9262
TIME...MOT...LOC 1052Z 226DEG 25KT 3736 9315
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 5:12 AM CDT | Special Weather Statement | SGF | Camden, Miller | 33 min |
| Apr 10, 5:52 AM CDT | Special Weather Statement | SGF | Dallas | 23 min |
| Apr 10, 8:28 AM CDT | Areal Flood Advisory | SGF | Camden, Dallas, Laclede, Miller, Pulaski | 6 hr |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Pulaski | 3 days |
| Apr 10, 9:07 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Apr 10, 10:19 AM CDT | Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 12 hr |
| Apr 10, 12:48 PM CDT | Flash Flood Warning | SGF | McDonald, Newton | 6 hr |
| Apr 10, 1:27 PM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 6 hr |
| Apr 10, 2:47 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Pulaski, Texas, Wright | 58 min |
| Apr 10, 3:14 PM CDT | Severe Thunderstorm Warning | SGF | Phelps | 31 min |
| Apr 10, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Douglas | 29 min |
| Apr 10, 4:24 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 36 min |
| Apr 10, 4:32 PM CDT | Severe Thunderstorm Warning | SGF | Maries, Phelps | 43 min |
| Apr 10, 4:39 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 51 min |
| Apr 10, 4:46 PM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 44 min |
| Apr 10, 4:51 PM CDT | Severe Thunderstorm Warning | SGF | Hickory | 24 min |
| Apr 10, 5:16 PM CDT | Areal Flood Advisory | SGF | Christian, Dallas, Greene, Hickory, Polk | 6 hr |
| Apr 10, 5:49 PM CDT | Flash Flood Warning | SGF | Douglas, Ozark, Taney, Texas, Wright | 6 hr |
| Apr 10, 6:05 PM CDT | Flash Flood Warning | SGF | Camden, Dallas, Laclede, Miller, Morgan | 6 hr |
| Apr 10, 6:11 PM CDT | Areal Flood Advisory | SGF | Webster | 5 hr |
| Apr 10, 6:24 PM CDT | Areal Flood Advisory | SGF | Benton | 5 hr |
| Apr 10, 6:35 PM CDT | Flash Flood Warning | SGF | Phelps | 6 hr |
| Apr 10, 6:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Oregon | 55 min |
| Apr 10, 6:57 PM CDT | Areal Flood Warning | SGF | Benton, Cedar, Dade, Hickory, Jasper, Lawrence and 4 more | 15 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.